Journal of Symbolic Logic

Diophantine properties of sets definable in o-minimal structures

A. J. Wilkie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 69, Issue 3 (2004), 851-861.

Dates
First available in Project Euclid: 4 October 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1096901771

Digital Object Identifier
doi:10.2178/jsl/1096901771

Mathematical Reviews number (MathSciNet)
MR2078926

Zentralblatt MATH identifier
1081.03038

Citation

Wilkie, A. J. Diophantine properties of sets definable in o-minimal structures. J. Symbolic Logic 69 (2004), no. 3, 851--861. doi:10.2178/jsl/1096901771. https://projecteuclid.org/euclid.jsl/1096901771


Export citation

References

  • A. Baker Transcendental number theory, CUP,1975.
  • J. Denef and L. van den Dries $p$-adic and real subanalytic sets, Annals of Mathematics, vol. 128 (1988), pp. 79--138.
  • L. van den Dries A generalization of the Tarski-Seidenberg theorem, and some nondefinability results, Bulletin of AMS, vol. 15 (1986), pp. 189--193.
  • H. Halberstam Transcendental numbers, The Mathematical Gazette,(1974), pp. 276--284.
  • Y. V. Nesterenko and P. Philippon (editors) Introduction to algebraic independence theory, Lecture Notes in Mathematics, vol. 1752, Springer,2001.
  • J.-P. Rolin, P. Speissegger, and A. J. Wilkie Quasianalytic Denjoy-Carleman classes and $o$-minimality, Journal of the American Mathematical Society, vol. 16 (2003), no. 4, pp. 751--777.
  • P. Speissegger The Pfaffian closure of an $o$-minimal structure, Journal für die Reineund Angewandte Mathematik, vol. 508 (1999), pp. 189--211.
  • A. J. Wilkie A theorem of the complement and some new $o$-minimal structures, Selecta Mathematica. New Series, vol. 5 (1999), pp. 397--421.